@Article{AAMM-5-494, author = {Yunqing and Huang and and 20102 and and Yunqing Huang and Jichun and Li and and 20103 and and Jichun Li and Yanping and Lin and and 20104 and and Yanping Lin}, title = {Finite Element Analysis of Maxwell's Equations in Dispersive Lossy Bi-Isotropic Media}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2013}, volume = {5}, number = {4}, pages = {494--509}, abstract = {

In this paper, the time-dependent Maxwell's equations used to modeling wave propagation in dispersive lossy bi-isotropic media are investigated. Existence and uniqueness of the modeling equations are proved. Two fully discrete finite element schemes are proposed, and their practical implementation and stability are discussed.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.13-13S06}, url = {http://global-sci.org/intro/article_detail/aamm/82.html} }